# SDR FDEA200906182160

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,060 hours, 20,316 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT LEVEL OFF 330 CREW HEARD DING OF FIRE BELL.  INSPECTED COCKPIT FOR LIGHTS, NONE ILLUMINATED.  DID ENG FIRE TEST WITH NORMAL RESULTS. RIGHT AFTER FIRE  TEST NR 1 ENG FIRE LIGHT ILLUMINATED WITH CONSTANT BELL. RAN RED TAB PROCEDURE, FIRE LIGHT WENT OUT  WITH ENG SHUTDOWN. NO BOTTLE BLOWN INTO ENG.  SERVICEABLE ENGINE FIRE PROTECTION CONTROL UNIT INSTALLED INTO AIRCRAFT IAW MM 26-11-000-4. ENGINE FIRE PROTECTION SYSTEM GROUND CHECKS SERVICEABLE.
